# SDR DALA2025091606819

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT L-CHECK, MAINTENANCE FOUND CRACK AND CORROSION DAMAGE COMMON TO THE FRAME LOCATED AT STA 1520 BETWEEN S-27R TO S-28R.   REMOVED DAMAGED AREA, FABRICATED A -1 REPLACEMENT FRAME SEGMENT, AND -2 REPAIR ANGLE AND INSTALLED PER ER/A 628964-14D. (LP 1200587)
